# SDR QXEA0000817

- Difficulty date: March 25, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ONE CRACK WITH AN ADDITION SUSPECTED CRACK RADIATING THROUGH RIVET ALONG THE UPPER HORIZONTAL BEAM OF THE RIGHT HAND NOSE WHEEL WELL JUST FORWARD OF STATION 2650.  REPAIRED IAW HORIZON AIR EA 4-53-1090.
